# SDR F3LA2009020900021

- Difficulty date: February 2, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 15,658 hours, 7,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED FLOOR PANEL 262FF HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL PER TASK CARD C534103-2.
